Volume 18, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Asymptotic behaviour and the Nahm transform of doubly periodic instantons with square integrable curvature

Takuro Mochizuki

Geometry & Topology 18 (2014) 2823–2949
Bibliography
1 L V Ahlfors, An extension of Schwarz's lemma, Trans. Amer. Math. Soc. 43 (1938) 359 MR1501949
2 K Aker, S Szabó, Algebraic Nahm transform for Parabolic Higgs bundles on $\mathbb{P}^1$, Geom. & Topol. 18 (2014) 2487
3 D Arinkin, Fourier transform and middle convolution for irregular $D$–modules arXiv:0808.0699
4 M F Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. 7 (1957) 414 MR0131423
5 C Bartocci, U Bruzzo, D Hernández Ruipérez, Fourier–Mukai and Nahm transforms in geometry and mathematical physics, Progress in Math. 276, Birkhäuser (2009) MR2511017
6 A Beilinson, S Bloch, P Deligne, H Esnault, Periods for irregular connections on curves, preprint
7 O Biquard, P Boalch, Wild nonabelian Hodge theory on curves, Compos. Math. 140 (2004) 179 MR2004129
8 O Biquard, M Jardim, Asymptotic behaviour and the moduli space of doubly-periodic instantons, J. Eur. Math. Soc. (JEMS) 3 (2001) 335 MR1866161
9 S Bloch, H Esnault, Local Fourier transforms and rigidity for $ D$–modules, Asian J. Math. 8 (2004) 587 MR2127940
10 J Bonsdorff, A Fourier transformation for Higgs bundles, J. Reine Angew. Math. 591 (2006) 21 MR2212878
11 P J Braam, P van Baal, Nahm's transformation for instantons, Comm. Math. Phys. 122 (1989) 267 MR994505
12 B Charbonneau, Analytic aspects of periodic instantons, PhD thesis, Mass. Inst. of Tech. (2004)
13 S K Donaldson, Nahm's equations and the classification of monopoles, Comm. Math. Phys. 96 (1984) 387 MR769355
14 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Math. Monographs, Oxford University Press (1990) MR1079726
15 J Fang, Calculation of local Fourier transforms for formal connections, Sci. China Ser. A 52 (2009) 2195 MR2550278
16 C Ford, J M Pawlowski, Doubly periodic instantons and their constituents, Phys. Rev. D 69 (2004) 065006, 12 MR2093146
17 L Fu, Calculation of $\ell$–adic local Fourier transformations, Manuscripta Math. 133 (2010) 409 MR2729262
18 A Fujiki, An $L^2$ Dolbeault lemma and its applications, Publ. Res. Inst. Math. Sci. 28 (1992) 845 MR1196003
19 R García López, Microlocalization and stationary phase, Asian J. Math. 8 (2004) 747 MR2127946
20 A Graham-Squire, Calculation of local formal Fourier transforms, Ark. Mat. 51 (2013) 71 MR3029337
21 N J Hitchin, On the construction of monopoles, Comm. Math. Phys. 89 (1983) 145 MR709461
22 N Hitchin, Monopoles, minimal surfaces and algebraic curves, Séminaire de Mathématiques Supérieures (Seminar on Higher Math.) 105, Presses de l’Université de Montréal, Montreal, QC (1987) 94 MR935967
23 N J Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. 55 (1987) 59 MR887284
24 M Jardim, Construction of doubly-periodic instantons, Comm. Math. Phys. 216 (2001) 1 MR1810771
25 M Jardim, Classification and existence of doubly-periodic instantons, Q. J. Math. 53 (2002) 431 MR1949154
26 M Jardim, Nahm transform and spectral curves for doubly-periodic instantons, Comm. Math. Phys. 225 (2002) 639 MR1888877
27 M Jardim, A survey on Nahm transform, J. Geom. Phys. 52 (2004) 313 MR2099156
28 S Lang, Real analysis, Addison-Wesley (1983) MR783635
29 G Laumon, Transformation de Fourier generalisée, arXiv:alg-geom/9603004
30 G Laumon, Transformation de Fourier, constantes d'équations fonctionnelles et conjecture de Weil, Inst. Hautes Études Sci. Publ. Math. (1987) 131 MR908218
31 J Li, M S Narasimhan, Hermitian–Einstein metrics on parabolic stable bundles, Acta Math. Sin. (Engl. Ser.) 15 (1999) 93 MR1701135
32 B Malgrange, Équations différentielles à coefficients polynomiaux, Progress in Math. 96, Birkhäuser (1991) MR1117227
33 M Maruyama, K Yokogawa, Moduli of parabolic stable sheaves, Math. Ann. 293 (1992) 77 MR1162674
34 T Mochizuki, Kobayashi–Hitchin correspondence for tame harmonic bundles and an application, Astérisque 309, Soc. Math. France (2006) MR2310103
35 T Mochizuki, Asymptotic behaviour of tame harmonic bundles and an application to pure twistor $D$–modules, II, Mem. Amer. Math. Soc. 870 (2007) MR2283665
36 T Mochizuki, Wild harmonic bundles and wild pure twistor $D$–modules, Astérisque 340, Soc. Math. France (2011)
37 S Mukai, Duality between $D(X)$ and $D(\hat X)$ with its application to Picard sheaves, Nagoya Math. J. 81 (1981) 153 MR607081
38 H Nakajima, Monopoles and Nahm's equations, from: "Einstein metrics and Yang–Mills connections" (editors T Mabuchi, S Mukai), Lecture Notes in Pure and Appl. Math. 145, Dekker (1993) 193 MR1215288
39 M Rothstein, Sheaves with connection on abelian varieties, Duke Math. J. 84 (1996) 565 MR1408538
40 C Sabbah, Polarizable twistor $D$–modules, Astérisque 300, Soc. Math. France (2005) MR2156523
41 C Sabbah, An explicit stationary phase formula for the local formal Fourier–Laplace transform, from: "Singularities I" (editors J P Brasselet, J L Cisneros-Molina, D Massey, J Seade, B Teissier), Contemp. Math. 474, Amer. Math. Soc. (2008) 309 MR2454354
42 J Sacks, K Uhlenbeck, The existence of minimal immersions of $2$–spheres, Ann. of Math. 113 (1981) 1 MR604040
43 H Schenk, On a generalised Fourier transform of instantons over flat tori, Comm. Math. Phys. 116 (1988) 177 MR939044
44 C T Simpson, Constructing variations of Hodge structure using Yang–Mills theory and applications to uniformization, J. Amer. Math. Soc. 1 (1988) 867 MR944577
45 C T Simpson, Harmonic bundles on noncompact curves, J. Amer. Math. Soc. 3 (1990) 713 MR1040197
46 C T Simpson, Higgs bundles and local systems, Inst. Hautes Études Sci. Publ. Math. (1992) 5 MR1179076
47 Y T Siu, Techniques of extension of analytic objects, Lecture Notes in Pure and Appl. Math. 8, Marcel Dekker (1974) MR0361154
48 S Szabó, Nahm transform for integrable connections on the Riemann sphere, Mém. Soc. Math. France 110, Soc. Math. France (2007) MR2482471
49 K K Uhlenbeck, Removable singularities in Yang–Mills fields, Comm. Math. Phys. 83 (1982) 11 MR648355
50 K Wehrheim, Energy identity for anti-self-dual instantons on $\mathbb C\times\Sigma$, Math. Res. Lett. 13 (2006) 161 MR2200053
51 S Zucker, Hodge theory with degenerating coefficients: $L_{2}$ cohomology in the Poincaré metric, Ann. of Math. 109 (1979) 415 MR534758